# SDR HNAA2020021400061

- Difficulty date: February 13, 2020
- Submitted: February 14, 2020
- Operation: Air carrier
- Aircraft: N604AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145058
- Aircraft time: 49,261 hours, 42,821 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Thermostat
- Condition: Failed
- Location: Fan Air Valve
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PDIS  604     36-21  2292501  13FEB20  ALB  CLOSE
      BLD 1 OVTEMP AT ALTITUDE, IN ICING.
FACT  13FEB20  18:32  ALB
            R&R FAN AIR VALVE THERMOSTAT IAW EMB 145 AMM 36-11-0
            6 OPS CHECK GOOD OK FOR SERVICE
